Five equivalent theorems on a convex subset of a topological vector space

Enayet U, Tarafdar

Commentationes Mathematicae Universitatis Carolinae (1989)

  • Volume: 030, Issue: 2, page 323-326
  • ISSN: 0010-2628

How to cite

top

Tarafdar, Enayet U,. "Five equivalent theorems on a convex subset of a topological vector space." Commentationes Mathematicae Universitatis Carolinae 030.2 (1989): 323-326. <http://eudml.org/doc/17743>.

@article{Tarafdar1989,
author = {Tarafdar, Enayet U,},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {closed-valued multi},
language = {eng},
number = {2},
pages = {323-326},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {Five equivalent theorems on a convex subset of a topological vector space},
url = {http://eudml.org/doc/17743},
volume = {030},
year = {1989},
}

TY - JOUR
AU - Tarafdar, Enayet U,
TI - Five equivalent theorems on a convex subset of a topological vector space
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1989
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 030
IS - 2
SP - 323
EP - 326
LA - eng
KW - closed-valued multi
UR - http://eudml.org/doc/17743
ER -

References

top
  1. Allen G., Variational inequalities, complementarity problems, and duality theorems, J. Math. Anal. Appl. 58 (1977), 1-10. (1977) Zbl0383.49005MR0513305
  2. Fan K., A minimax inequality and applications, Inequalities, Vol III, (Ed. O. Shisha), New York, London, Academic Press 13, 1972, pp. 103-113. (1972) Zbl0302.49019MR0341029
  3. Fan K., Some properties of convex sets related to fixed point theorems, Math. Ann. 266 (1984), 519-537. (1984) Zbl0515.47029MR0735533
  4. Knaster B., Kuratowski C, Mazurkiewicz S., Ein Beweis des Fixpunktsatzes für n-dimensionale Simplexe, Fund. Math. 14 (1929), 132-137. (1929) Zbl55.0972.01
  5. Lin T. C., Convex sets, fixed points, variational and minimax inequalities, Bull. Austral. Math. Soc. 34 (1986), 107-117. (1986) Zbl0597.47038MR0847978
  6. Tarafdar E., A fixed point theorem equivalent to Fan-Knaster-Kuratowski-Mazurkiewic's theorem, J. Math. Anal. Appl. 128 (1987), 475-479. (1987) Zbl0644.47050MR0917380
  7. Tarafdar E., On nonlinear variational inequalities, Proc. Amer. Math. Soc. 67 (1977), 95-98. (1977) Zbl0369.47029MR0467408
  8. Tarafdar E., Variational problems via a fixed point theorem, Indian Journal of Mathematics 28 (1986), 229-240. (1986) Zbl0641.49005MR0900728

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.